MathSciNet Relay Station
MathSciNet bibliographic data
MR1082428 57N65 (55R05 57N13)
Ue, Masaaki Geometric $4$ manifolds in the sense of Thurston and Seifert $4$ manifolds. II. J. Math. Soc. Japan 43 (1991), no. 1, 149–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement